# SDR DALA2018011700320

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 78,601 hours, 10,321 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Loose
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO OXYGEN PRESSURE AT ZERO DURING NORMAL INSTRUMENT SCAN DURING CRUISE.   CREW OXYGEN BOTTLE REPLACED AND A LEAK CHECK PERFORMED.  FOUND A LOOSE B-NUT BEHIND SECOND OBSERVER`S SEAT.
